# SDR SWAA2024092035670

- Difficulty date: August 22, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND RE-INSTALL WEB FRONT SPAR BTW STA 57.93 TO STA 111.10 AT LT HORIZONTAL STABILIZER 2024-504397<[01] REMOVED AND REINSTALLED WEB FRONT SPAR LOCATED BTW STA 57.93 TO STA 111.10 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G AND DWG 182A2401 SHEET 15 REV:F;[02] CORRECTED STEP 1 EMOVED AND REINSTALLED WEB FRONT SPAR LOCATED BTW STA 57.93 TO STA 111.10 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G AND DWG 182A2401 SHEET 15 REV:F  SEE INDIVIDUAL SING-OFF BELLOW;[03] CORRECTED STEP 1 REMOVED AND REINSTALLED WEB FRONT SPAR LOCATED BTW STA 57.93 TO STA 111.10 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G AND DWG 182A2401 SHEET 15 REV:F  SEE INDIVIDUAL SING-OFF BELLOW;[04] CORRECTED STEP 3 REMOVED AND REINSTALLED WEB FRONT SPAR LOCATED BTW STA 57.93 TO STA 111.10 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G AND DWG 182A2401 SHEET 15 REV:F  SEE INDIVIDUAL SING-OFF BELLOW;[05] REMOVED AND REINSTALLED WEB FRONT SPAR LOCATED BTW STA 57.93 TO STA 111.10 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G AND DWG 182A2401 SHEET 15 REV:F ITEM RII  SEE INDIVIDUAL SING-OFF BELLOW
